# SDR HEEA083493

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,656 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 24892
- Condition: Malfunctioned
- Location: Engine
- Part time: 11,954 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DECELERATION,  FOUND SEVERAL TEST POINTS TO BE SLIGHTLY EARLY, BUT WELL WITHIN SERVICE LIMITS.  SPLIT UNIT AND INSPECTED INTERIOR OF DRIVE BODY.  DURING INSPECTION OF DRIVE BODY INTERIOR FOUND NO DISCREPANCIES.  COULD NOT DETERMINE ANY REASON FOR THIS UNIT TO HAVE CAUSED AN ENGINE DECELERATION.
